# SDR REXA2022062701359

- Difficulty date: May 16, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L CORRODED @FS 333.00 - 349.00	REMOVED AND REPLACED STRINGER 22L, I.A.W. CRJ 900 SRM'S #51-40-11-001-001-A01, @51-42-21-001-001-A01, 51-42-06-0001-001-A01.
